# SDR IPXA2024101144719

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 26,507 hours, 16,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HAS WORN PARTS AND DAMAGE ON THE DOOR, DAMPER AND EMERGENCY OPERATION CYLINDER INSTALLATION REF IPC 52-11-01-06A REPLACED BROKEN BOLT REF AMM 52-11-11/401 AND IPC 52-11-01-06A-400 DOOR OPS CHECKS GOOD
